MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363550
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation results: the device was returned for analysis.Upon evaluation, the main coil, introducer sheath, and delivery wire were received.Analysis identified that the main coil was bent and stretched within the primary coil section, and the zap tip was found detached.The main coil was noted to be detached, bent, and stretched.The coil dimensions that could be measured passed.Device history records (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Investigation conclusion: based on a thorough review of the reported complaint, the most probable cause for this complaint was adverse event related to procedure.
 
Event or Problem Description
Reportable based on the device analysis completed on (b)(6) 2026.It was reported that coil was unable to advanced in the catheter.A 6mm x 20cm interlock? -35 was selected for use.During the procedure, while advancing the pushable wire to deploy the coil, resistance was encountered.The device was not used further, and the procedure was completed using another device.There were no patient complication as a result of this event.However, returned device analysis revealed a main coil detachment.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key25194377
Report Number2124215-2026-26513
Device Sequence Number16086243
Product Code KRD
UDI-Device Identifier08714729793021
UDI-Public(01)08714729793021(17)270611(10)34219736
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363550
Device Catalogue NumberM001363550
Device Lot Number0034219736
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown